# SDR SWAA2024032667341

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N8744B
- Make and model: Boeing 737-8
- Aircraft serial: 61865
- Aircraft time: 9,239 hours, 4,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DOWN LIGHT HAS BURNED OUT BULB.<[01] REMOVED AND REPLACED BURNED OUT BULBS IN R1 DOOR AREA LIGHT PER SIP; PERFORMED SATISFACTORY TEST OF REPLACED BULBS IAW AMM 33-51-00-710-801;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
